# SDR GTIA2016042201528

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 18,359 hours, 8,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 424B2007
- Condition: Dirty
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 A/C PACK, ODOR IN THE CABIN.    R & R NR 1 A/C PACK RECIRCULATING FILTER IAW AMM 21-21-41.
